Posted 4/10/2008 11:22 PM (GMT -6)
I have been off of medications for about a month now. I had been taking Lialida since October. But I began to have some serious side effect symptoms from it. So my GI had decided to take me completly off the meds for now since I was not in a flare or anything.
One major side effect that was really worring me was that I was having a lot of hair loss. To the point where others were noticing it. Thats when I had just about had it. Have any of you experienced hair loss a month after getting off meds or changing to a different one?
The other day I was at the store and saw the Rogaine. Have any of you tried this? If so does it work? And how long will it take to work? I had been taking biotin for about 3 months but had yet to see even the slightest sign that it was acually working at all for me. So I had decided to stop taking it. But I guess there is a new vitamin that GNC offers that is supposed to help hair and nail growth. I am going to stop by there tomorrow and check it out. But I was just wondering about the Rogaine...
Have any of you used this? Does it work?
Any help would be wonderful!